Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 346, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2007, 2:17 PM CDT for Issaquena County, Washington County, Mississippi; East Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 73 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2007, 2:17 PM CDT (19:17 UTC)
- Expired
- Jul 13, 2007, 3:30 PM CDT
- In force
- 73 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Chicot County, AR, East Carroll Parish, LA, Issaquena County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 134 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 2:20 PM CDT | TSTM WND DMG | Eudora, AR | A FEW POWER LINES AND POLES DOWN AROUND EUDORA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 131917
SVRJAN
ARC017-LAC035-MSC055-151-132030-
/O.NEW.KJAN.SV.W.0346.070713T1917Z-070713T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT FRI JUL 13 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF EUDORA...
ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 330 PM CDT
* AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GASSOWAY...OR ABOUT 6 MILES
SOUTH OF EUDORA...AND MOVING SOUTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GASSOWAY BY 225 PM CDT...
MILLIKIN BY 230 PM CDT...
6 MILES SOUTHWEST OF GLEN ALLAN BY 255 PM CDT...
7 MILES SOUTHWEST OF GRACE BY 305 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3316 9129 3294 9128 3279 9100 3295 9092
3310 9092
$$
BANNAN3 follow-up statements
000
WWUS54 KJAN 131925
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT FRI JUL 13 2007
ARC017-LAC035-MSC055-151-132030-
/O.CON.KJAN.SV.W.0346.000000T0000Z-070713T2030Z/
CHICOT AR-EAST CARROLL LA-WASHINGTON MS-ISSAQUENA MS-
224 PM CDT FRI JUL 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR ISSAQUENA...WASHINGTON AND CHICOT COUNTIES...AND EAST CARROLL
PARISH...
AT 224 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GASSOWAY...OR ABOUT NEAR
EUDORA...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GLEN ALLAN BY 255 PM CDT...
MAYERSVILLE BY 305 PM CDT...
GRACE BY 310 PM CDT...
THERE IS ANOTHER STORM IN THE WARNED AREA JUST NORTH OF LAKE
PROVIDENCE MOVING TO THE EAST AT 10 MPH. THIS STORM ALSO HAS THE
CAPABILITY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL
TO THE SIZE OF NICKELS.
LAT...LON 3316 9129 3280 9130 3274 9098 3295 9092
3310 9092
$$
BANNAN000
WWUS54 KJAN 131946
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT FRI JUL 13 2007
ARC017-131956-
/O.CAN.KJAN.SV.W.0346.000000T0000Z-070713T2030Z/
CHICOT AR-
246 PM CDT FRI JUL 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR CHICOT COUNTY IS CANCELLED...
LAT...LON 3311 9108 3275 9129 3274 9098 3295 9092
3310 9092
$$
LAC035-MSC055-151-132030-
/O.CON.KJAN.SV.W.0346.000000T0000Z-070713T2030Z/
EAST CARROLL LA-WASHINGTON MS-ISSAQUENA MS-
246 PM CDT FRI JUL 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR ISSAQUENA AND WASHINGTON COUNTIES...AND EAST CARROLL PARISH...
AT 246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF MAYERSVILLE...OR
ABOUT 9 MILES NORTH OF LAKE PROVIDENCE...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHEAST OF LAKE PROVIDENCE BY 305 PM CDT...
MAYERSVILLE BY 310 PM CDT...
LAT...LON 3311 9108 3275 9129 3274 9098 3295 9092
3310 9092
$$
BANNAN000
WWUS54 KJAN 132001
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT FRI JUL 13 2007
LAC035-MSC151-132011-
/O.CAN.KJAN.SV.W.0346.000000T0000Z-070713T2030Z/
EAST CARROLL LA-WASHINGTON MS-
301 PM CDT FRI JUL 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY...AND EAST
CARROLL PARISH IS CANCELLED...
LAT...LON 3301 9108 3261 9110 3264 9104 3258 9097
3266 9096 3284 9097 3302 9092
$$
MSC055-132030-
/O.CON.KJAN.SV.W.0346.000000T0000Z-070713T2030Z/
ISSAQUENA MS-
301 PM CDT FRI JUL 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR ISSAQUENA COUNTY...
AT 301 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FITLER...OR ABOUT 6 MILES
NORTHEAST OF TRANSYLVANIA...MOVING EAST AT 30 MPH.
LAT...LON 3301 9108 3261 9110 3264 9104 3258 9097
3266 9096 3284 9097 3302 9092
$$
BANNANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:25 AM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 13, 10:25 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1025 AM CDT FRI JUL 13 2007 LATEST SATELLITE IMAGERY SHOWS AN MCS...MOVING SOUTHEAST OVER ARKANSAS...WHICH WILL AFFECT OUR REGION FOR THIS AFTERNOON. WE STILL ARE HAVING A SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION WITH THE WEAK SURFACE BOUNDARY. AREA RADARS WERE SHOWING SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHEAST ARKANSAS INTO CENTRAL MISSISSIPPI. EXPECT ANOTHER ACTIVE AFTERNOON AS CONVECTION WILL INCREASE IN COVERAGE FROM THE NORTHWEST. HAVE ADJUSTED GRIDS FOR HIGHER AFTERNOON POPS. SHOULD GET ANOTHER 850 THETA RIDGE (335-340K) DEVELOPING OVER THE REGION FOR THIS AFTERNOON. PWATS WILL BE INCREASING TO A LITTLE OVER 2 INCHES. 850 MB AND 500 MB WINDS WILL BE AROUND 10 TO 20 KNOTS. SO EXPECT ANOTHER UPPER LEVEL DISTURBANCE TO PUSH ALONG THE BOUNDARY AND HELP TO DEVELOP SHOWERS AND THUNDERSTORMS ACROSS THE REGION. SO WITH THE BOUNDARY AROUND STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL NOT BE OUT OF THE QUESTION FOR THIS AFTERNOON AND EVENING. ADJUSTED AFTERNOON HIGHS SLIGHTLY FROM THE UPPER 80S TO LOWER 90S. MADE SOME SLIGHT ADJUSTMENTS TO CLOUD COVER BASES ON PRESENT TRENDS. INCREASED AFTERNOON POPS BASED ON APPROACHING MCS./17/ .AVIATION..WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN THE AFTERNOON WITH A TEMPO 2SM IN HEAVY RAIN AND THUNDERSTORMS. CLOUD HEIGHTS SHOULD REMAIN ABOVE 3KFT THROUGH THE AFTERNOON...EXCEPT IN THUNDERSTORMS WHERE MVFR CIGS WILL DEVELOP. WILL ADD A TEMPO GROUP OVERNIGHT FOR LOW CLOUDS AND FOG. THE RAIN SHOULD DIMINISH IN THE EVENING AT MOST SITES...SO WILL REMOVE AROUND 4Z. WILL CONTINUE AT HBG THROUGH 6Z. WILL TRY TO SHOW RAIN BEGINNING AROUND 11Z FOR GLH...GWO...WITH RAIN DEVELOPING EARLY AGAIN SATURDAY. THE PATCHY FOG SHOULD BURN OFF BY 13-14Z. OTHERWISE WILL PUT IN SHRA WITH SOME VCTS IN THE TAFS FOR SATURDAY MORNING. THERE MAY BE SOME PATCHY IFR CEILINGS EARLY IN THE MORNING...WHICH SHOULD BECOME VFR BY 15Z. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 90 71 88 70 / 58 32 57 61 MERIDIAN 89 70 88 70 / 48 51 56 60 VICKSBURG 92 71 88 71 / 61 37 59 62 HATTIESBURG 90 71 87 70 / 48 52 69 57 NATCHEZ 92 71 86 70 / 59 29 71 56 GREENVILLE 91 70 90 71 / 59 45 50 48 GREENWOOD 89 70 88 71 / 58 28 47 44 && .PREVIOUS DISCUSSION...447 AM CDT FRI JUL 13 2007 .SHORT TERM... DID NOT MAKE ANY MAJOR CHANGES TO THE SHORT TERM FORECAST. THE RUC SHOWS A WAVE MOVING THROUGH AREA AROUND 850MB...SUSTAINING A FEW THUNDERSTORMS FOR THE NORTHWEST ZONES. THETA E VALUES WERE NOT MAXED...BUT THERE WAS A DECENT AREA DOWN TO INTO THE SECOND TIER OF COUNTIES. LOOKING FOR THE STORMS TO TAPER OFF BEFORE REACHING INTERSTATE 20. THE BOUNDARY WAS ALSO SINKING SOUTH. THE NAM HAS CONVECTION DEVELOPING AROUND 15Z...SO STORMS WILL GET STARTED A LITTLE EARLY TODAY. FIGURE A LITTLE SUNSHINE ALONG THE BOUNDARY WILL LEAD TO EARLIER DEVELOPMENT. GUIDANCE CAME IN WITH COOLER TEMPS...SO RAIN STARTING BY MID MORNING SHOULD GO ALONG WITH COOLER VALUES. EXPECTING MOST OF THE CWA TO GET SOME RAIN TODAY...SO MAINTAINED LIKELY POPS IN THE AFTERNOON. ANOTHER WAVE SHOULD MOVE ALONG THE SLOW MOVING BOUNDARY THIS AFTERNOON. THE NAM SHOWS THE BOUNDARY CONTINUE TO MOVE TOWARD THE COAST AND MUCH OF THE RAIN ENDING BY MIDNIGHT. HOWEVER...THE NEXT WAVE SEEMS TO MOVE IN EARLY...SO MAINTAINED CHANCE POP FOR THE WEST AND SLIGHT CHANCE FOR THE EAST OVERNIGHT. BOTH MODELS SHOW THE MAIN UPPER SHORTWAVE MOVING SOUTHEAST THROUGH TEXAS AND GRADUALLY MOVING EAST. THE NEXT FRONT WAS MOVING SOUTH THROUGH THE MIDWEST...SO NOT SURE WHAT WILL PUSH BOUNDARY BACK NORTH AND BRING RAINFALL NORTH OF 20 ON SATURDAY. THERE WAS A WEAK SURFACE FEATURE MOVING ACROSS THE AREA WHICH MAY PUSH THE BOUNDARY AND MOISTURE NORTH TOWARD 20 IN THE EVENING. GUIDANCE CAME IN WITH LIKELY POPS FOR THE CENTRAL SECTIONS OF THE CWA...SO MAINTAINED. THE MODELS HAVE BOUNCED AROUND WITH THE SOLUTION FOR SATURDAY A FEW TIMES. FOR NOW WILL GO WITH BOUNDARY MOVING NORTH TO I-20 AND BEING THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH SATURDAY NIGHT. MAINTAINED SEVERE WORDING FOR TODAY AND SATURDAY IN THE HWO. THE CONDITIONS HAVE NOT CHANGED OVER THE PAST FEW DAYS. FLOW ALOFT REMAINS FROM 15 TO 25 KTS...LAPSE RATES WERE DECENT AND THERE WAS INSTABILITY AVAILABLE. PW VALUES REMAIN ABOVE 2 INCHES ACROSS THE AREA. WILL NOT PINPOINT ANY SPECIFIC AREAS FOR SEVERE. AS THE FRONT SINKS SOUTH IN THE AFTERNOON...STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE ANYWHERE IN THE CWA. .LONG TERM... A BROAD UPPER TROUGH REMAINS PERCHED ACROSS THE REGION SUNDAY WITH THE ASSOCIATED UPPER LOW CENTERED OVER TEXAS. THE AIR MASS REMAINS UNSTABLE WITH CAPE VALUES ABOVE 4000 AND HEALTHY OMEGA ACROSS MUCH OF THE FORECAST AREA AS A SHORTWAVE LIFTS INTO SRN ZONES. WILL FOLLOW MOS AND KEEP CHANCE POPS FOR SUNDAY NIGHT DUE TO A SHORTWAVE THAT LIFTS NWD SUNDAY EVENING. 500 MB HEIGHTS BEGIN TO INCREASE FROM THE EAST MONDAY. LAPSE RATES WILL BE HEALTHY DURING THE AFTERNOON WITH 15-20 KTS OF MID LEVEL FLOW TO MAINTAIN THE CHANCE OF RAIN. CONVECTION WILL BECOME MORE DIURNALLY DRIVEN AS RIDGING BEGINS TO LIMIT FORCING AND MOISTURE BEGINS TO DRY AT MID LEVELS. CUT MOS POPS TO SLIGHT CHANCE FOR MONDAY NIGHT TO ACCOUNT FOR THIS. HEIGHTS CONTINUE TO INCREASE TUESDAY AS RIDGING DEVELOPS OVER THE SERN U.S. AND FLOW BECOMES ANTICYCLONIC AT LOWER LEVELS. UPPER RIDGING CONTINUES TO INCREASE THROUGH THURSDAY WITH LIGHT FLOW ACROSS THE REGION. THE AIR MASS REMAINS UNSTABLE THROUGH THE PERIOD. CAPE VALUES ARE FORECAST ABOVE 6000 OVER MUCH OF THE FORECAST AREA THURSDAY AFTERNOON BUT FORCING WILL BE LIMITED WITH THE PRIMARY FOCUS FOR AFTERNOON CONVECTION ASSOCIATED WITH A POSSIBLE SEABREEZE LATER IN THE DAY. WILL SEE AFTERNOON TEMPERATURES GRADUALLY WARMING THROUGH THE EXTENDED PERIOD DUE TO INCREASING HEIGHTS AND SLIGHT DRYING IN MID LEVELS OF THE ATMOSPHERE. && .AVIATION... LOW CLOUDS WERE DEVELOPING IN A FEW SPOTS THIS MORNING...EXPECTING THE CLOUDS TO LIFT BY 12 OR 13Z. THERE WAS ALSO SOME PATCHY FOG AROUND THAT SHOULD ALSO LIFT BY 13Z. THE AREA OF SHOWERS AND THUNDERSTORMS MOVING SOUTH WILL LIKELY MOVE INTO JAN BY 12Z. WILL ADD A SHORT PERIOD OF RA AND BR WITH VCTS...MUCH OF THE THUNDERSTORM ACTIVITY WAS DIMINISHING. WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN THE AFTERNOON. CLOUD HEIGHTS SHOULD REMAIN ABOVE 3KFT THROUGH THE PERIOD. MAY ADD A TEMPO GROUP OVERNIGHT FOR LOW CLOUDS AND FOG. HEAVY RAIN THROUGH THE AFTERNOON MAY REDUCE VISIBILITIES TO 2 MILES OR LESS...BUT WILL KEEP IN THE TEMPO GROUP AT THIS POINT. THE RAIN SHOULD DIMINISH IN THE EVENING AT MOST SITES...SO WILL REMOVE AROUND 3Z. WILL CONTINUE AT HBG THROUGH 6Z. WILL TRY TO SHOW RAIN BEGINNING AROUND 11Z FOR GLH...GWO...WITH RAIN DEVELOPING EARLY AGAIN SATURDAY. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 13, 5:55 AM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 555 AM CDT FRI JUL 13 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 141100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 555 AM CDT FRI JUL 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE AREA TODAY AND TONIGHT...AS A WEAK BOUNDARY MOVES SOUTH. THE ATMOSPHERE AROUND THE REGION REMAIN VERY MOIST. AFTERNOON HEATING AND INCREASING WINDS WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE DAY. INCREASING INSTABILITY IN THE AFTERNOON MAY LEAD TO ISOLATED STRONG TO SEVERE THUNDERSTORMS THROUGH THE EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY CONCERN. PERIODS OF HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING WILL BE LIKELY. PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS MAY OCCUR. HAIL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MORE UPPER LEVEL IMPULSES WILL MOVE ALONG THE STALLED BOUNDARY ON SATURDAY. THE ATMOSPHERIC CONDITIONS WILL REMAIN SIMILAR. THE AIRMASS OVER THE REGION WILL REMAIN VERY MOISTURE AND UNSTABLE. AS THE DISTURBANCES MOVE THROUGH THE MOIST AND UNSTABLE AIR...MORE THUNDERSTORMS WILL DEVELOP. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING. DAMAGING WIND GUSTS WILL BE THE PRIMARY CONCERN. PERIOD OF HEAVY RAINFALL AND FREQUENT DANGEROUS LIGHTNING WILL BE LIKELY. PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS MAY OCCUR. FROM SUNDAY THROUGH THURSDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND SATURDAY. OTHERWISE ACTIVATION IS NOT NEEDED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 13, 1:00 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
100 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 15 SW KOSCIUSKO 32.90N 89.77W
07/12/2007 ATTALA MS LAW ENFORCEMENT
TREES DOWN AND PEA SIZED HAIL REPORTED
&&
TARVERSpecial weather statement, Jul 13, 1:09 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 109 PM CDT FRI JUL 13 2007 ARZ074-131910- ASHLEY AR- 109 PM CDT FRI JUL 13 2007 SEVERAL STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED OVER ASHLEY COUNTY. ONE WAS LOCATED AROUND WEST CROSSETT...WHILE THE OTHER WAS 5 MILES EAST OF FOUNTAIN HILL AT 105 PM. THE STORMS WERE MOVING SOUTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITIES OF CROSSETT... HAMBURG...NORTH CROSSETT...WEST CROSSETT AND WILMOT...SHOULD MONITOR THESE STORMS CLOSELY. MRM
Special weather statement, Jul 13, 1:27 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 127 PM CDT FRI JUL 13 2007 LAZ007-008-015-131925- MOREHOUSE LA-WEST CARROLL LA-RICHLAND LA- 127 PM CDT FRI JUL 13 2007 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM 10 MILES NORTHWEST OF BEEKMAN TO 5 MILES WEST OF BASTROP AT 125 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AS WELL AS 40 TO 50 MPH WINDS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN MOREHOUSE...RICHLAND AND WEST CARROLL PARISHES...INCLUDING THE CITIES OF BASTROP...RAYVILLE AND START...SHOULD MONITOR THESE STORMS CLOSELY. MRM
Local storm report, Jul 13, 1:46 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 N LUDLOW 32.63N 89.71W
07/12/2007 LEAKE MS PUBLIC
LIMBS DOWN ON A NUMBER OF ROADS AROUND LEAKE COUNTY WATER
PARK
&&
GERARDLocal storm report, Jul 13, 2:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG OAK VALE 31.44N 89.96W
07/12/2007 LAWRENCE MS POST OFFICE
STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY
&&
GERARDLocal storm report, Jul 13, 2:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG OAK VALE 31.44N 89.96W
07/12/2007 LAWRENCE MS POST OFFICE
STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 23 min |
| Jul 13, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Jul 13, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 80 min |
| Jul 13, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 51 min |
| Jul 13, 4:05 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 40 min |
| Jul 13, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 44 min |
| Jul 13, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 49 min |
| Jul 13, 4:54 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 51 min |
| Jul 13, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 27 min |
| Jul 13, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Jul 13, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 24 min |
| Jul 13, 1:39 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.